Journal d’Analyse Mathématique

, Volume 20, Issue 1, pp 289–304 | Cite as

The(r n) summability transform

  • Robert E. Powell


Complex Number Doctoral Dissertation Analytic Continuation Legendre Polynomial Recursion Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Cowling, V. F., Summability and Analytic Continuation,Proc. Amer. Math. Soc. 1 (1950), 536–542.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Cowling, V. F. and King, J. P., On the Taylor and Lototsky Summability of Series of Legendre Polynomials,J. d'Analyse Math.,10 (1962–3), 139–152.MathSciNetCrossRefGoogle Scholar
  3. 3.
    Jakimovski, Amnon, Analytic Continuation and Summability of Legendre Polynomials,Quart. J. Math., Oxford (2),15 (1964), 289–302.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Jakimovski, Amnon, Summability of the Heine and Neumann series of Legendre polynomials,Canad. J. Math.,18 (1966), 1261–1263.MATHMathSciNetGoogle Scholar
  5. 5.
    Laush, G., Relations Among the Weierstrass Methods of Summability, Doctoral Dissertation, Cornell University, Ithaca, N.Y., 1949.Google Scholar
  6. 6.
    Lorentz, G. G., Bernstein Polynomials, Mathematical Expositions, No. 8 University of Toronto Press, Toronto (1953), 117–120.MATHGoogle Scholar
  7. 7.
    Powell, R. E., TheL(r,t) Summability Transform,Canadian J. Math.,18 (1966), 1251–1260.MATHMathSciNetGoogle Scholar
  8. 8.
    Whittaker, E. T. and Watson, G. N., A Course of Modern Analysis, Cambridge, (1952), 321.Google Scholar

Copyright information

© Journal d'Analyse Mathématique (B. A. Amirà) 1967

Authors and Affiliations

  • Robert E. Powell
    • 1
  1. 1.Department of MathematicsThe University of KansasLawrenceU.S.A.

Personalised recommendations